Advertisement

Complexity of standard bases in projective dimension zero

  • Marc Giusti
Polynomial Algorithms
Part of the Lecture Notes in Computer Science book series (LNCS, volume 378)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [GI]
    M. GIUSTI, Théorie combinatoire de la dimension d'une variété algébrique, Notes informelles de Calcul Formel VI, prépublication du Centre de Mathématiques de l'Ecole Polytechnique (1985), and Compt. Rend. du Colloque Algèbre et Algèbre effective de Rennes (1985). Augmented english version to be published in J. Symbolic Computation (1988).Google Scholar
  2. [LA]
    D. LAZARD, Résolution des systèmes d'équations algébriques, Theoretical Computer Science 15 (1981), 77–110.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1989

Authors and Affiliations

  • Marc Giusti
    • 1
  1. 1.Centre de Mathématiques de l'Ecole PolytechniquePalaiseau CedexFrance

Personalised recommendations